# SDR 2002FA0000331

- Difficulty date: February 7, 2002
- Submitted: March 12, 2002
- Operation: General aviation
- Aircraft: N375HW
- Make and model: Cessna 210D
- Aircraft serial: 21058251
- Engine: Cont IO520*
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Nut
- Condition: Loose
- Location: Elt Antenna
- Part time: 157 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELT ANTENNA WAS FOUND TO BE LOOSE ON VISUAL INSPECTION.  REMOVED ELT ANTENNA ASSEMBLY,  FOR PROGRESSIVE INSPECTION.  FOUND SHIELD LOCKING NUT SECURING METAL RADIATING ROD TO ANTENNA BASE ASSEMBLY WAS LOOSE.  WHEN RADIATING ROD WAS REMOVED FROM ANTENNA BASE ASSEMBLY, THE FEMALE BNC BARREL CONNECTOR SOLDIER JOINT WAS BROKEN.  THE SECURING OF THE 24 INCH RADIATING ROD IS ACCOMPLISHED ONLY BY MEANS OF AN INSULATING PLASTIC HOUSING AT THE ANTENNA BASE IN A COMPRESSION NUT.  THE FEMALE BNC BARREL SHOULD HAVE BEEN CRIMPED.
